# SDR R61A2021042400357

- Difficulty date: April 12, 2021
- Submitted: April 24, 2021
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 43,273 hours, 25,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17003275005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FWD FUSELAGE LH SILL FOUND CORRODEDAT FR 16. AAR MX REPLACED SILL PN 170-03275-005 IAW SRM 51-41-02, 51-43-02. SEE AAR NRC# 4500895-2000-0168 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
